# SDR CALA2025022700459

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 73,164 hours, 25,989 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB FOUND MUTIPLE CRACKS ON LOWER SKIN 1 AT STAB STA 129.50,10" FROM REAR SAR, 3 CRACKS AT STAB STA 120.30- 1ST CRACK,27" FROM THE REAR SPAR, 2ND CRACK 18", FROM REAR SPAR, 3RD CRACK 10" FROM REAR SPAR. REF BAM NON ROUTINES 2475856, 2475872, 2475870 AND 2475864. FOR ALL WORK PERFORMED). PLACED ON DIP FOR INSPECTION INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES. REPEAT REQUIREMENTS REF. B737 SRM 55-10-01-2R-11 REPAIR 11 TABLE 204. INSPECTIONS OF DVI AND LFEC AT 9,000 FLIGHT CYCLES. REPAIRED L/H HORIZONTAL STAB. LWR INSPAR SKIN AT STA. 129.50 REF. B737 SRM 55-10-01-2R-11 REPAIR 11. (REF. BAM N/R 002475856 VERIFIED DIP REQUIREMENTS AS PER SRM 55-10-01-2R-11
